# SDR CALA2014120801498

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 500H BETWEEN STRINGERS 8L & 9L IS CRACKED AT INBD AIR CONDITIONING BRACKET ATTACH RIVET.  REPAIRED FRAME IAW EA 5 310-04716 REV H OP 3 FIG 3.
